# SDR ARWA981125

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION FOUND BETWEEN LOWER SKIN AND RIBS ON LT I/B AILERON.  REMOVED DAMAGED LOWER SKIN, FABRICATED REPAIR SKIN PER EO DRAWING NR 98-0924-3, ON 8110-3, DATED SEPT 25, 1998 UNDER WORK ORDER NR 1299.
